# SDR HNAA2016012200016

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 67,332 hours, 75,337 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Power Lever
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM.  FOUND BROKEN WIRE AT NR 1 ENGINE POWER LEVER MICROSWITCH TERMINAL.  RESOLDERED WIRE TERMINAL, PERFORMED OPS CHECKED. OPS CHECK GOOD.  COMPLIED WITH ENGINE RUNS IAW SR MANUAL.  OPS CHECKED GOOD.
